# SDR TSAA0233129

- Difficulty date: April 18, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N823AL
- Make and model: Boeing 737230
- Aircraft serial: 23154
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 1000679
- Condition: Discharged
- Location: Cabin
- Part time: 35,921 hours, 45,859 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED FORWARD ENTRY DOOR EMERGENCY BATTERY PACK DUE TO LOW VOLTAGE.  AIRCRAFT OK FOR SERVICE.
